Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 6, 2015, 10:32 PM EDT for 8 counties in Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2015, 10:32 PM EDT (02:32 UTC)
- Expired
- Aug 6, 2015, 11:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Macon County, GA, Marion County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Webster County, GA
The radar
The Robins AFB radar (KJGX), 117 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 997 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
259
WWUS82 KFFC 070232
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT THU AUG 6 2015
GAZ080-090>093-102>104-070315-
WEBSTER GA-MARION GA-SUMTER GA-MACON GA-STEWART GA-TAYLOR GA-
SCHLEY GA-CHATTAHOOCHEE GA-
1032 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...MARION...SUMTER...
MACON...STEWART...TAYLOR...SCHLEY AND CHATTAHOOCHEE COUNTIES UNTIL
1115 PM EDT...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR OMAHA IN WEST
STEWART COUNTY TO NEAR RENFROE TO NEAR FIVE POINTS IN NORTHEAST
MARION COUNTY... AND MOVING EAST TO SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...LUMPKIN...BUENA VISTA...BUTLER...ELLAVILLE...OGLETHORPE...
PRESTON...CUSSETA...MONTEZUMA...RICHLAND...MARSHALLVILLE...
REYNOLDS...PLAINS...IDEAL...ANDERSONVILLE...WESTON...SMITHVILLE...
SUMTER...PUTNAM AND BRANTLEY.
LAT...LON 3197 8444 3192 8446 3192 8491 3198 8496
3199 8507 3213 8506 3226 8489 3232 8499
3242 8477 3254 8464 3256 8441 3261 8441
3255 8401 3251 8402 3251 8392 3248 8392
3247 8385 3191 8423 3192 8434 3187 8434
TIME...MOT...LOC 0230Z 294DEG 31KT 3241 8443 3222 8469 3214 8498
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 6, 10:08 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 6, 10:08 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1008 PM EDT THU AUG 6 2015 .UPDATE... FORECAST HAS BEEN UPDATED TO REMOVE SEVERE THUNDERSTORM WATCH. WATCH WAS ALLOWED TO EXPIRE AT 10 PM EDT. 41 .PREVIOUS... .UPDATE... UPDATED TO CLEAR SEVERAL COUNTIES FROM SEVERE THUNDERSTORM WATCH 475... BASICALLY FROM HENRY COUNTY EAST TO WILKES COUNTY AND NORTHWARD. ALTHOUGH SOME REDEVELOPMENT IS EXPECTED THROUGH THE EVENING... SEVERE STORMS ARE NO LONGER EXPECTED FOR THESE COUNTIES THROUGH THE EVENING. COUNTIES REMAINING IN THE WATCH STILL COULD SEE A FEW STRONG TO POSSIBLY SEVERE STORMS OVER THE NEXT COUPLE OF HOURS... BUT THE SEVERE THREAT IS GREATLY DIMINISHING WITH LOSS OF DAYTIME HEATING. WILL CONTINUE TO MONITOR CLOSELY FOR OPPORTUNITY TO CLEAR MORE COUNTIES OVER THE NEXT HOUR OR TWO. STAY TUNED. 39 .PREV DISCUSSION... /ISSUED 351 PM EDT THU AUG 6 2015/ SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... LARGE AREA OF PRECIPITATION AND EMBEDDED CONVECTION ASSOCIATED WITH THE MAIN SHORT WAVE APPROACHING OUT OF THE TENNESSEE VALLEY AT THIS TIME. MORE SCATTERED CONVECTION ASSOCIATED WITH GOOD DIURNAL HEATING HAS ALSO BEEN DEVELOPING ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA. STILL SOME POTENTIAL FOR DAMAGING WIND GUSTS WITH THESE BOTH OF THESE AREA OF STORMS. INSTABILITY HAS REMAINED A BIT LIMITED IS ASSOCIATION WITH THE CONVECTION TIED TO THE SHORT WAVE... BUT MODERATE TO STRONG DYNAMICS KEEPS THE SEVERE THREAT IN PLACE. NOT A LOT OF CHANGES TO THE PREVIOUS FORECAST TRENDS WITH THIS CYCLE...HIGH POPS THIS AFTERNOON AND EVENING AS THE BETTER FORCING PASSES WITH THE SHORT WAVE...DIMINISHING BEHIND THE WAVE INTO FRIDAY. LONG TERM /SATURDAY THROUGH THURSDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. LONGWAVE TROUGH IS SITUATED ACROSS THE EASTERN SEABOARD AT THE BEGINNING OF THE LONG TERM PORTION OF THE FORECAST. THE CWFA IS EXPECTED TO REMAIN IN NW FLOW THROUGH MOST OF THE WEEKEND...WITH THE UPPER RIDGE BUILDING BACK EASTWARD FOR THE FIRST PART OF THE WEEK. BY THE MID TO LATTER PART OF THE WEEK...A DEEP TROUGH BEGINS TO DIG ACROSS THE EASTERN QUARTER OF THE COUNTRY WITH AN UPPER LOW ACROSS THE CENTRAL GREAT LAKES. AT THE SURFACE...COLD FRONT SHOULD BE SOUTH OF THE CWFA BY FRIDAY NIGHT. THE FRONT SHOULD REMAIN STATIONARY THROUGH EARLY SATURDAY BEFORE DISSIPATING. POPS ARE EXPECTED TO BE PRETTY LOW THROUGH THE WEEKEND...WITH LOW END SCT/ISOLD MAINLY ACROSS THE MTNS AND IN THE SOUTH. PRECIP CHANCES WILL BEGIN TO INCREASE MONDAY AS ANOTHER FRONT BEGINS TO APPROACH THE CWFA. THE FRONT IS CURRENTLY PROGGED TO MOVE THROUGH TUESDAY INTO WEDNESDAY. THE FRONT SHOULD SETTLED TO THE SOUTH OF THE CWFA BY THURSDAY...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH. NLISTEMAA/01 && .AVIATION... 00Z UPDATE... MAINLY VFR CONDITIONS EXPECTED OUTSIDE OF CONVECTION THROUGH 06Z. MVFR AND SOME IFR CEILINGS AND VISIBILITIES DEVELOPING BETWEEN 06Z AND 09Z...CONTINUING THROUGH AT LEAST 14Z. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL DECREASE IN COVERAGE AFTER 06Z. SHOULD STILL SEE SOME ISOLATED TO SCATTERED SHOWERS AND A FEW THUNDERSTORMS AFTER THAT. WINDS WILL REMAIN SOUTHWEST TO NORTHWEST THROUGH THIS FORECAST PERIOD...BUT LIGHT AND VARIABLE OVERNIGHT. WINDS WILL INCREASE TO 08-12KT AFTER 14Z. WIND GUSTS 25KT OR HIGHER POSSIBLE IN THE VICINITY OF CONVECTION. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON ALL ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 90 71 92 / 70 30 10 20 ATLANTA 72 87 72 91 / 70 30 10 10 BLAIRSVILLE 70 82 66 86 / 70 20 10 20 CARTERSVILLE 72 87 68 91 / 70 20 10 10 COLUMBUS 74 92 73 94 / 60 40 20 20 GAINESVILLE 72 86 71 90 / 70 30 10 20 MACON 74 91 72 95 / 60 40 20 20 ROME 72 88 68 92 / 70 20 10 10 PEACHTREE CITY 72 88 69 92 / 70 30 10 10 VIDALIA 74 90 74 95 / 60 50 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Aug 6, 10:13 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1013 PM EDT THU AUG 6 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1013 PM EDT THU AUG 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... A SERIES OF UPPER DISTURBANCES WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST OVERNIGHT... WITH THE GREATER CHANCES FOR A FEW THUNDERSTORMS ACROSS CENTRAL GEORGIA TONIGHT. ALTHOUGH SEVERE STORMS ARE NO LONGER EXPECTED... A FEW STORMS COULD STILL BECOME STRONG WITH WIND GUSTS TO 40 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ALTHOUGH RAIN CHANCES WILL DECREASE THROUGH THE WEEKEND...ENOUGH MOISTURE AND FUEL FOR STORMS WILL EXIST TO ALLOW FOR ADDITIONAL ACTIVITY DURING AFTERNOON AND EVENING EACH DAY. ISOLATED STRONG STORMS ARE POSSIBLE WITH GUSTY WINDS...FREQUENT LIGHTNING...AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER TODAY. IN THE MEANTIME...SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 6, 9:24 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
924 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD COLUMBUS 32.46N 84.99W
08/06/2015 MUSCOGEE GA 911 CALL CENTER
STREET FLOODING REPORTED ON 10TH STREET IN FRONT OF
GOVERNMENT CENTER.
&&
EVENT NUMBER FFC1500613
RWILLISLocal storm report, Aug 6, 9:26 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 PM EDT THU AUG 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD 1 E KINGSTON 32.52N 84.95W
08/06/2015 MUSCOGEE GA 911 CALL CENTER
VEHICLES BECAME STUCK IN THE FLOODED ROADWAY ON AIRPORT
THRUWAY.
&&
EVENT NUMBER FFC1500614
RWILLISSpecial weather statement, Aug 6, 9:27 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EDT THU AUG 6 2015
GAZ090-102-103-070230-
WEBSTER GA-STEWART GA-CHATTAHOOCHEE GA-
927 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WEBSTER...STEWART
AND SOUTHWESTERN CHATTAHOOCHEE COUNTIES UNTIL 1030 PM EDT...
AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CUSSETA TO SEALE...
AND MOVING EAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...CUSSETA...RICHLAND...SEMINOLE...OMAHA...RENFROE...
LOUVALE...PROVIDENCE CANYON STATE PARK...WESTVILLE...BROOKLYN...
CHARLES AND JAMESTOWN/SOUTH FORT BENNING.
LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
3213 8506 3218 8501 3220 8496 3222 8498
3222 8493 3225 8492 3226 8489 3230 8494
3232 8499 3235 8479 3223 8466 3212 8450
3197 8499 3198 8500 3197 8504
TIME...MOT...LOC 0127Z 285DEG 14KT 3225 8480 3227 8516Special weather statement, Aug 6, 9:29 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT THU AUG 6 2015
GAZ078>080-070215-
HARRIS GA-TALBOT GA-TAYLOR GA-
929 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...TALBOT AND
NORTHWESTERN TAYLOR COUNTIES UNTIL 1015 PM EDT...
AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR WOODLAND TO NEAR
WAVERLY HALL TO NEAR HAMILTON...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAMILTON...TALBOTTON...WAVERLY HALL...WOODLAND...JUNCTION CITY...
GENEVA...PRATTSBURG...BALDWINVILLE...PLEASANT HILL...MAUK...BOX
SPRINGS...JUNIPER...BAUGHVILLE...OLIVE BRANCH...PO BIDDY
CROSSROADS...WESLEY CHURCH...BIG LAZER CREEK WMA AND HOWARD.
LAT...LON 3276 8490 3275 8468 3284 8449 3264 8420
3248 8437 3249 8443 3252 8443 3254 8445
3256 8445 3256 8449 3254 8451 3255 8455
3252 8458 3253 8461 3253 8467 3254 8468
3256 8467 3256 8469 3258 8470 3258 8472
TIME...MOT...LOC 0129Z 314DEG 24KT 3280 8450 3270 8464 3273 8486Special weather statement, Aug 6, 9:35 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
935 PM EDT THU AUG 6 2015
GAZ066-067-070200-
TROUP GA-MERIWETHER GA-
935 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TROUP AND
SOUTHWESTERN MERIWETHER COUNTIES UNTIL 1000 PM EDT...
AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAGRANGE...MOVING EAST AT 50 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GREENVILLE...PINE MOUNTAIN...MOUNTVILLE...BAUGHS
CROSSROADS...LOUISE...HARRIS CITY...DURAND...ODESSADALE...STOVALL...
SMITHS CROSSROAD AND BIG SPRINGS.
LAT...LON 3311 8505 3308 8469 3286 8473 3286 8475
3287 8475 3287 8482 3292 8509
TIME...MOT...LOC 0135Z 277DEG 43KT 3301 8497Special weather statement, Aug 6, 10:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT THU AUG 6 2015
GAZ080-090>093-102>104-070315-
WEBSTER GA-MARION GA-SUMTER GA-MACON GA-STEWART GA-TAYLOR GA-
SCHLEY GA-CHATTAHOOCHEE GA-
1032 PM EDT THU AUG 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...MARION...SUMTER...
MACON...STEWART...TAYLOR...SCHLEY AND CHATTAHOOCHEE COUNTIES UNTIL
1115 PM EDT...
AT 1030 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR OMAHA IN WEST
STEWART COUNTY TO NEAR RENFROE TO NEAR FIVE POINTS IN NORTHEAST
MARION COUNTY... AND MOVING EAST TO SOUTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...LUMPKIN...BUENA VISTA...BUTLER...ELLAVILLE...OGLETHORPE...
PRESTON...CUSSETA...MONTEZUMA...RICHLAND...MARSHALLVILLE...
REYNOLDS...PLAINS...IDEAL...ANDERSONVILLE...WESTON...SMITHVILLE...
SUMTER...PUTNAM AND BRANTLEY.
LAT...LON 3197 8444 3192 8446 3192 8491 3198 8496
3199 8507 3213 8506 3226 8489 3232 8499
3242 8477 3254 8464 3256 8441 3261 8441
3255 8401 3251 8402 3251 8392 3248 8392
3247 8385 3191 8423 3192 8434 3187 8434
TIME...MOT...LOC 0230Z 294DEG 31KT 3241 8443 3222 8469 3214 8498The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 45 min |
| Aug 6, 8:07 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 38 min |
| Aug 6, 8:18 PM EDT | Special Weather Statement | FFC | Pike | 27 min |
| Aug 6, 8:28 PM EDT | Flash Flood Warning | FFC | Muscogee | 3 hr |
| Aug 6, 8:40 PM EDT | Special Weather Statement | FFC | Chattahoochee | 35 min |
| Aug 6, 8:46 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Lamar, Monroe, Pike, Spalding | 44 min |
| Aug 6, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 40 min |
| Aug 6, 9:27 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 63 min |
| Aug 6, 9:29 PM EDT | Special Weather Statement | FFC | Talbot | 46 min |
| Aug 6, 9:35 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Aug 7, 4:06 PM EDT | Special Weather Statement | FFC | Stewart | 24 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.